MathSciNet Relay Station
MathSciNet bibliographic data
MR2595969 (2010j:35012) 35A23 (35R06 46E35)
Xing, Yuming; Ding, Shusen Poincaré inequalities with the Radon measure for differential forms. Comput. Math. Appl. 59 (2010), no. 6, 1944–1952.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement